You continue to be in my prayers, Star.
You continue to be in my prayers, Star.
He who laughs last thinks slowest
Maybe we should chug on over to namby pamby land where we can find some self confidence for you, you jackwagon!
Star, keep positive and stay strong. I don't pray much, but I'll definitely say a few for you this weekend.
I haven't had my thyroid checked in awhile, but I have suspected that it might be that, and then got a little discouraged when the test came back okay. The next time I go to the Dr. I'm going to insist that I get a full thyroid test done- not just the standard. Even before I was put on medication my weight was adding up for no reason. Thanks for the reminder!
I spent the day with Gutmutter yesterday and we chatted lots about you (in a good way!!), so you can count on it when I say that you're all covered with prayers and good wishes out here in Massachusetts.
The waiting stinks. I went through this whole battery of tests a couple of years ago and finally I had good news, so I'm praying that your situation ends the very same way.
Meanwhile, try to relax this weekend, get outside as much as possible if the weather allows it, and maybe rent a bunch of fun movies so you can keep your mind off things. I always find that heading to the park with a bunch of stuff to feed the ducks cheers me up, so maybe you and the little Gazer can do that.
Take care, and know that we're all here for you. Please keep us posted and let me know if you need anything at all.
Pom you always know just what to say to people to make them feel better and I can never add anything more than a "you're in my thoughts and prayers" or "get well soon"! You are such a great cyberfriend! I hope I don't have anything serious crop up anytime soon but if it does I know I can always hear the right encouragement from you and everyone else here.
Stargazer, Guttmutter, Muduh, Stinkerbell, and anyone I may have missed - I'm thinking of you and hoping everything in each of your situations gets better.
As far as the daily fluctuation in weight, it is actually quite normal to fluctuate that much each day due to water balance really... if you have to weigh yourself each day it is recommended that you do it at the same time every morning wearing exactly the same thing every day. The med that the doctor gave you sounds a lot to me like a steroid (someone had said prednisone which is a steroid) but it could be something else -- is it a blood pressure medication perhaps? Anyhow you don't have to say but if the med does say it causes weight gain, you can probably expect it but you might want to ask your doctor if there is a certain amount that needs to be reported to him, like say over 5lb gain per week. I believe that the weight gain from steroids (and some BP meds) is from water retention - and this has to do with a whole physiological process between sodium and potassium; your body retains the sodium, releases the potassium, but the water follows the sodium so it stays in the body too (if that makes sense for you). So if this is causing the fluid retention, you would probably want to avoid a lot of salt in your diet to help minimize the effects. You can ask the doctor for specifics on this, and there are low-salt diet guides out there, like the DASH diet, or even medications to help you get rid of the excess fluid if he feels like you might need one.
Also I am pretty sure that moon face (which is swelling over the entire face making it round like a full moon) while a potential side effect is not something that they would want to happen.. I would ask your doctor or the nurse in the office to explain about the medication completely. Alot of medications have side effects that should be reported and moon face is usually one of them. Best thing you can do about a medication is to be informed, know what it is doing for you, and know what to expect and what to do if things come up, whether expected or not.
Our very, very good friend passed away today from a 3 year long battle with mouth cancer. While he was suffering an ungodly amount and it is a blessing that that is over. It's still just so sad and I'm shell shocked by it.
He was only 39. And I could not be with his wife, my very best friend in all the world, because of the surgery I just had, so have been home all day knowing this was happening and dreading the phone to ring.
She had not told their children yet when I talked to her, but she seemed to be in remarkedly good spirits, but she's been through his horrible disfigurement and suffering and now knows he's at peace.
Que me amat, amet et canem meum
(Who loves me will love my dog also)
How sad, but thank God, it's over. That poor man had no life to speak of, did he? You just know that he was more than ready to go. I hope the end wasn't as traumatic as we were afraid it might be.
You take care of yourself first. She is going to need you for a long time to come. Let others take up the slack right now.
Oh, so sorry to hear that about your friend myrosiedog - I've been keeping up with your updates and I'm sorry that it happened during your recovery. I know you wish you could be there to comfort her and I'm sure she knows you would if you could. It's very sad but like you said, he isn't suffering anymore. You can take comfort in knowing what a good friend you've been to both of them during this hard time.
I'm so sorry about your loss, rosiedog. In some situations, it does almost seem to be a relief when its finally over. My prayers will be with your friend that her and her children are able to move on and find some happiness.
Good luck in continuing to recover from your surgery as well.
On a personal note, thanks to everyone for their continued support. I"m pretty nervous about tomorrow but you guys have all helped me to feel much better about things.
"Luminous beings are we, not this crude matter."- Yoda
"I'll just see where Providence takes me and try to look like I got there confidently." - Craig Ferguson